MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Wrong test strips returned for evaluation.Unable to test the test strips.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results accompanied by symptoms.The customer is concerned with tests results from all the results obtained.The expected fasting blood glucose test result range is unknown.The customer did report symptom of not feeling well.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored according to specification in the bedroom.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of 209 and 207mg/dl non-fasting using true metrix air meter.The test strip lot manufacturer's expiration date is 06/21/2019, and open vial date is last month.The meter memory was reviewed for previous test result history.(b)(6) customer states in (b)(6), he does not remember the exact date, he was not feeling well, he states that he went to the clinic to get checked out.There he states that they recommended that he goes to the hospital.He states that there was no treatment at the clinic.Customer states, at the hospital, there were no treatment, no diagnostic, and he was not hospitalized.They only checked his blood sugar.He states that he was told that his results were within range and was not high, he does not remember actual results of meter, the hospital's meter or clinic.Today, the customer is concerned that the meter is reading high.Customer states that he performed a test and got a 401 mg/dl and 310mg/dl fasting.He does not know his expected range, stating that they are all over the place.He requests to have products replace.Customer is feeling well at time of call and no further medical attention is required.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8189252
Report Number1000113657-2018-01277
Device Sequence Number13981335
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1